# SDR SWAA2020081707667

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810127
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241AF UPPER SURFACE HAS PULLED FIBERS. / FOUND FLOORBOARD 241AF TO BE B.E.R. REPLACED BOARD BY FABRICATION WITH EXISTING BOARD AS TEMPLATE. IAW B737-700 SRM 53-00-50-2R-0; BOEING DWG 144A5810-127; BAC5085
